Home > Research > Publications & Outputs > The second transpose of a derivation

Associated organisational unit

View graph of relations

The second transpose of a derivation

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

The second transpose of a derivation. / Dales, H.G.; Rodríguez-Palacios, A.; Velasco, M. V.

In: Journal of the London Mathematical Society, Vol. 64, No. 3, 12.2001, p. 707-721.

Research output: Contribution to journalJournal articlepeer-review

Harvard

Dales, HG, Rodríguez-Palacios, A & Velasco, MV 2001, 'The second transpose of a derivation', Journal of the London Mathematical Society, vol. 64, no. 3, pp. 707-721. https://doi.org/10.1112/S0024610701002496

APA

Dales, H. G., Rodríguez-Palacios, A., & Velasco, M. V. (2001). The second transpose of a derivation. Journal of the London Mathematical Society, 64(3), 707-721. https://doi.org/10.1112/S0024610701002496

Vancouver

Dales HG, Rodríguez-Palacios A, Velasco MV. The second transpose of a derivation. Journal of the London Mathematical Society. 2001 Dec;64(3):707-721. https://doi.org/10.1112/S0024610701002496

Author

Dales, H.G. ; Rodríguez-Palacios, A. ; Velasco, M. V. / The second transpose of a derivation. In: Journal of the London Mathematical Society. 2001 ; Vol. 64, No. 3. pp. 707-721.

Bibtex

@article{402feaedfc424e44ae49fe1736cb0840,
title = "The second transpose of a derivation",
abstract = "Let A be a Banach algebra, and let D: A → A* be a continuous derivation, where A* is the topological dual space of A. The paper discusses the situation when the second transpose D**: A** → (A**)* is also a derivation in the case where A** has the first Arens product.",
author = "H.G. Dales and A. Rodr{\'i}guez-Palacios and Velasco, {M. V.}",
year = "2001",
month = dec,
doi = "10.1112/S0024610701002496",
language = "English",
volume = "64",
pages = "707--721",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "3",

}

RIS

TY - JOUR

T1 - The second transpose of a derivation

AU - Dales, H.G.

AU - Rodríguez-Palacios, A.

AU - Velasco, M. V.

PY - 2001/12

Y1 - 2001/12

N2 - Let A be a Banach algebra, and let D: A → A* be a continuous derivation, where A* is the topological dual space of A. The paper discusses the situation when the second transpose D**: A** → (A**)* is also a derivation in the case where A** has the first Arens product.

AB - Let A be a Banach algebra, and let D: A → A* be a continuous derivation, where A* is the topological dual space of A. The paper discusses the situation when the second transpose D**: A** → (A**)* is also a derivation in the case where A** has the first Arens product.

U2 - 10.1112/S0024610701002496

DO - 10.1112/S0024610701002496

M3 - Journal article

VL - 64

SP - 707

EP - 721

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 3

ER -